PatientsVille.com Logo

PatientsVille

Botox Questions and Reviews

Botox Reviews

Botox

Reviewed by kim atlanta on

Got Botox Cosmetic injections for my 11 lines 45 days ago. Having a really bad allergic reaction. Droopy brows and eyes, forehead pain, extremely dry eyes, mouth and skin and sudden high blood pressure. Weirdest side effect is that I can feel and sometimes see the botox moving down my face. Tingly, pin prick, dripping sensation started behind my eyes on day 2 and within minutes my brows and eyes drooped, then it got swollen above my brows, it moved to the outside of my brows and puffed up, moved to cheeks, then lower cheeks and upper lip puffed up then I got a big bump under my lower lip. My plastic surgeon said he has never seen anything like this. I read the warnings but I really didn't expect that I would get almost every side effect possible. Has anyone had these side effects and did they wear off as the Botox wore off. Getting worried here!

Bookmark: http://www.patientsville.com/medication/botox_side_effects.htm


Previous Botox Review | Next Botox Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

yes i have the same problem for 2 weeks i only take 2 pills 2 weeks ago.i have the same problem.rash,lips look

AFTER TAKING TWO ALEVE PILLS, I WOKE UP WITHIN TWO HOURS ITCHING IN THE PALM OF MY HANDS FIRST, THEN ALL OVER MY

Anyone experiencing bad side effects from Botox please google Botox Support Community and let other people know why they shouldn't get Botox - there is

I was treated for migraine with Botox injections in my forehead, scalp, and neck, at three month intervals. The only side

You posted in July. Did you symptoms wear off eventually? If so, how long did it take?

10 units of Botox between the brows. Symptoms came on 9 days later. Redness, itching, burning and hives all over my

Severe Vertigo! Barely walking. Seen 5 doctors including ENT , Emergency Room, Primary Care and find nothing! There needs to

hi ifonly and kim i am having exactly the same reaction my face is so swollen up and puffy i have racing heart and dizziness

hi ifonly i am having exactly the same reaction my face is so swollen up and puffy i have racing heart and dizziness what

hi kim i am having exactly the same reaction my face is so swollen up and puffy i have racing heart and dizziness what happenned

I had 30 units of Botox injected into forehead and crows feet for cosmetic purposes. If you want to know what my side effects

Forehead looks good but now i can't breathe. So not worth it. Healed myself from asthma 10 years ago and now I'm suffering

I started using this toothpaste about 3 weeks ago. I started to notice that my lips and gums were irritated. My

judy, i had the same thing happen after my 2nd and 3rd injections of dysport. i am guessing i'm allergic, they

I've been getting Botox injections for the last 15 years. The worst symptoms I encountered were a slight headache and/or some bruising.

I had Botox for my forehead and crows feet for years with no problem. Had serious reactions with Dysport. Been almost a year

I used to get headaches from Botox so I want the spa, and they suggested Dysport. They said it was SAFE but,

Yes. I feel very sick from using Dysport. I have used Botox for years, but switched to Dysport the last year because

I have had every filler in the book and Botox injections. I'm 57 and was looking to avoid a facelift because every one

I have had similar side effects. I have used Botox several times and dysport once before, but this time I used dysport I

I got Dysport injection 2 days ago. Last night my eyes started iching, swelling and became very puffy. I broke

Following my Dsport Inj. I became ill within hours. Fever, chills, sore throat, achy, etc. I have never experienced

The day after Dysport injection I began experiencing sinus pressure and eye swelling. I thought it was allergies. The following week I woke

My reaction to dysport was severe, still is 5 months post injection. I have been to the emergency room 4 times, hospitalized

I have used Dysport twice since last May and haven't had any problems at all. According to my PS the manufacturer's recommended units

View More

Track Your Botox Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Botox Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!